Can't tolerate the prep because of extreme vomiting, dry heaves....

Posted by irkajava @irkajava, Mar 16, 2019

I have severe vomiting attacks any time I become a little dehydrated, sleep too little, eat too little, too much stress, I don't know the cause yet, but it comes on once a month or so, used to be week, then two weeks, once two months, and when it does I cannot stop vomiting without going to the ER. They give me ativan and voila i recovered. It isn't from marijuana that one includes pain and hot showers. This is not that. It comes on with severe sweating, shaking, overheating, extreme weakness just slumped over, and intense heartbeat. That doesn't stop for a while or not at all. Projectile vomiting and dry heaves come on immediate. I take Zofran, promethazine, prochlorperazine, reglan, benadryl sometimes dramamine too. Once in a while I get better from the meds, Usually not. Once I cool off sometimes it then just comes in waves if I'm lucky. The amount of cold I need hurts my legs and arms so much but if I cover them the crazy heat comes back again. I've learned that it just won't stop once it's up to a couple of hours, or even an hour I know it's not gonna stop. Usually by and hour and a half I just go get the help. Anyway, the night before the day before prep I didn't eat past midnight. I'm up till 4. I eat and take my meds. Wake at noon, and just from not eating or drinking anything but water, within an hour here it comes, I'm sick again. So I cancelled. I can't start off already puking my guts out!!! I hate this. I need to be on ativan period. But no doctor will give it to me for the prep. I know that's all I need and I could do it. Or be in hospital where they can give it to me while I prep. Otherwise I can't do it. I guess I will have to live with the nausea attacks if I can't get to the problem that causes them! I can't sweat and puke and dry heave for 24 hours non stop. It requires the opposite, putting something into my body not me puking it all out. My heart, if feels like I am going to have a heart attack for sure. Who could? Plus I can't take any of the meds I need to take or i get sick, they require food or they cause nausea. Can anyone advise or relate?

Hi @irkjava and welcome to Connect. That must be so frustrating being unable to prep because of your vomiting.

What are you doing the prep for? How long have you been having these vomiting attacks?

REPLY

Hello @irkajava

I am sorry to hear of the vomiting problems. I hope you and your medical team are able to get a handle on the source of your problem soon.

You have mentioned needing Ativan. Have you recently been taken off of this med by your doctor? If so, how long ago was that? Did you have a titrated withdrawal? In other words, did you follow a schedule for reducing your Ativan use? Sometimes an abrupt discontinuation of a med like this can result in digestive difficulties.

I wish you well as you try to find help. Will you post again?

REPLY
Please login or register to post a reply.